Turkish Journal of Mathematics
Abstract
We prove analogs of certain operator inequalities, including Hölder-McCarthy inequality, Kantorovich inequality, and Heinz-Kato inequality, for positive operators on the Hilbert space in terms of the Berezin symbols and the Berezin number of operators on the reproducing kernel Hilbert space.
DOI
10.3906/mat-1811-10
Keywords
Reproducing kernel Hilbert space, Berezin symbol, Berezin number, positive operator, Hölder-McCarthy-type inequality, Kantorovich-type inequality, Heinz-Kato inequality
First Page
523
Last Page
532
Recommended Citation
BAŞARAN, HAMDULLAH; GÜRDAL, MEHMET; and GÜNCAN, AYŞE NUR
(2019)
"Some operator inequalities associated with Kantorovich and Hölder-McCarthyinequalities and their applications,"
Turkish Journal of Mathematics: Vol. 43:
No.
1, Article 42.
https://doi.org/10.3906/mat-1811-10
Available at:
https://journals.tubitak.gov.tr/math/vol43/iss1/42